MAUDE Adverse Event Report: DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; ARTHROSCOPE

DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; ARTHROSCOPE
Catalog Number 284590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: broken (2+ pieces) : device fractured.Per service reports, this complaint can be confirmed.The repair of the device was however declined, and it is being placed into long term hold.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The shipment/storage damage was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
During in-house engineering evaluation, it was determined that the 4590 fms solo irrigation pump device fractured.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
4590 FMS SOLO IRRIGATION PUMP -NS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02324
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key18357752
Report Number1221934-2023-04660
Device Sequence Number6436968
Product Code HRX
UDI-Device Identifier10886705020614
UDI-Public10886705020614
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K002040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown